# SDR ANCF200400042

- Difficulty date: March 22, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N988AN
- Make and model: Boeing 767284
- Aircraft serial: 24742
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Generator Drive
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG L GEN DRIVE DISPLAYED GEN DRIVE LIGHT ILLUMINATED GEN DRIVE DISCONECTED IAW FIM 24-30-00 FIG 107 BLOCKS 1-2-11.  PROCEDURE WAS PERFORMED AND FOUND CHAFING BETWEEN LINES 4-5 IN CONNECTOR D10964.   IT WAS REPAIRED IAW WDM 24-11-21.
